Error Estimates for Polyharmonic Cubature Formulas

TitleError Estimates for Polyharmonic Cubature Formulas
Publication TypeJournal Article
Year of Publication2013
AuthorsRender, H, Kounchev, O
Journal Dolomites Research Notes on Approximation
Volume6
IssueSpecial_Issue
Pagination62-73
Date Published09/2013
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordscubature formula, Fourier-Laplace series., Numerical integration
URLhttp://drna.padovauniversitypress.it/2013/specialissue/8
DOI10.14658/pupj-drna-2013-Special_Issue-8